# SDR SWAA2022042686723

- Difficulty date: March 23, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 27,495 hours, 12,445 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND I/B MAIN FLAP TRAILING EDGE WEDGE HAS AREA OF DELAM. (MARKED). / [01] OK TO INSTALL WEDGE;[02] REMOVED DAMAGE PER SRM 57-53-01-2R-7;[03] VERIFIED REMOVED DAMAGE PER SRM 57-53-01-2R-7;[04] C/A #1 ENTERED IN ERROR;[05] REMOVED AND REPLACED R/H WING ; I/B TRAILING EDGE FLAP WEDGE IAW SRM 51-40-02 AND 51-40-04.;[06] INSPECTED THE OK TO INSTALL AND THE INSTALLATION OF THE WEDGE PANEL. NO DEFECTS NOTED..
